Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diabetic, stopped insulin due to side effects, on Tripride. Feeling nervous. Is sugar level down ?

Hello Doctor, I am Mrs.AAAA. Sometime ago I had diabetic problem. I was on insulin for about two months. Then due to side effects I stopped. I am on diet and now taking the tablet Tripride 1 in the morning and half tablet in the night. My sugar level as on 16-9-2012 was 76 fasting and 101 post prandial. I continue to take the above tablets as per doctors instruction. This morning I felt somekind of nervousness . I feel my sugar level might have come down. What do I do? Should I continue to take medicine?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  453
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
You are newly detected diabetic,I hope and you was treated with insulin and your blood sugar level is brought to the euglycemic level,now you are taking triple drug that is metformin,Glimiperide and pioglitazone, as you are taking with lunch and dinner it is quite possible to have hypoglycemia.
These drugs are long acting drugs.

You certainly need dose adjustment for which you should consult your Physician/Endocrinologist,who may reduce the dose accordingly.
Initially higher dose of insulin and oral drugs may be high but once blood sugar level is controlled the required dose of oral hypoglycemic drug may come down.
You should also take care of diet and exercise regularly specially if you are overweight.
Take care of your health

Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor